Some probabilistic value distributions of the Riemann zeta function and its derivatives

Junghun Lee, Tomokazu Onozuka, Suriajaya Ade Irma

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

In this paper, we give an announcement of our results on uniform distribution and ergodic value distribution of the Riemann zeta function and its derivatives.

元の言語英語
ページ(範囲)82-83
ページ数2
ジャーナルProceedings of the Japan Academy Series A: Mathematical Sciences
92
発行部数7
DOI
出版物ステータス出版済み - 7 1 2016
外部発表Yes

Fingerprint

Value Distribution
Uniform distribution
Riemann zeta function
Derivative

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Some probabilistic value distributions of the Riemann zeta function and its derivatives. / Lee, Junghun; Onozuka, Tomokazu; Ade Irma, Suriajaya.

:: Proceedings of the Japan Academy Series A: Mathematical Sciences, 巻 92, 番号 7, 01.07.2016, p. 82-83.

研究成果: ジャーナルへの寄稿記事

@article{5d7f6dcb6dbd4b64abb5db8be3a65d07,
title = "Some probabilistic value distributions of the Riemann zeta function and its derivatives",
abstract = "In this paper, we give an announcement of our results on uniform distribution and ergodic value distribution of the Riemann zeta function and its derivatives.",
author = "Junghun Lee and Tomokazu Onozuka and {Ade Irma}, Suriajaya",
year = "2016",
month = "7",
day = "1",
doi = "10.3792/pjaa.92.82",
language = "English",
volume = "92",
pages = "82--83",
journal = "Proceedings of the Japan Academy Series A: Mathematical Sciences",
issn = "0386-2194",
publisher = "Japan Academy",
number = "7",

}

TY - JOUR

T1 - Some probabilistic value distributions of the Riemann zeta function and its derivatives

AU - Lee, Junghun

AU - Onozuka, Tomokazu

AU - Ade Irma, Suriajaya

PY - 2016/7/1

Y1 - 2016/7/1

N2 - In this paper, we give an announcement of our results on uniform distribution and ergodic value distribution of the Riemann zeta function and its derivatives.

AB - In this paper, we give an announcement of our results on uniform distribution and ergodic value distribution of the Riemann zeta function and its derivatives.

UR - http://www.scopus.com/inward/record.url?scp=84981287995&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84981287995&partnerID=8YFLogxK

U2 - 10.3792/pjaa.92.82

DO - 10.3792/pjaa.92.82

M3 - Article

VL - 92

SP - 82

EP - 83

JO - Proceedings of the Japan Academy Series A: Mathematical Sciences

JF - Proceedings of the Japan Academy Series A: Mathematical Sciences

SN - 0386-2194

IS - 7

ER -